# SDR AALA20040459

- Difficulty date: April 14, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N70072
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 515
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Backed Out
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FORWARD ENTRY EMERGENCY LIGHT AT DOOR 3R INOPERATIVE.  REPLACED PUSH BACK PIN AT CONNECTION FOR FORWARD ENTRY EMERGENCY LIGHT AT DOOR 3R.  SYSTEM GROUND CHECKED NORMAL OPERATION.
